# SDR CA140331002

- Difficulty date: March 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,875 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ARRIVED WITH A SLAT PROBLEM.   REPLACED SERVICEABLE LT OTBD SLAT SKEW SENSOR 2 & 3 IAW AMM 27-83-01PB401.
